# SDR AALA984232

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 780-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT LBL 11 HAD CORROSION BLENDED BEYOND SRM LIMITS.  ROTO-PEEN, BLENDED AREAS PER SRM.  ALODINE ALL BARE ALUM SURFACES FINISH BLENDED AREAS WITH 2 COATS OF BMS10-11 PRIMER.  FILL BLENDS WITH BMS5-95 PROSEAL 870.  (M)
